MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 85MM - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 85MM - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.038.185S
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a synthes employee.Manufacturing location: (b)(4) / packaged, sterilized and released by: monument release to warehouse date: 08-nov-2020 expiration date: 30-sep-2030 part number: 04.038.185s, tfna fennestrated screw 85mm -sterile lot number: 77p1175 (sterile) lot quantity: 48 note: fenestrated screw was manufactured by (b)(4); lot number 75p7205.Parts were packaged, sterilized and released by monument.Production order traveler met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 while doing an intermediate trochanteric fixation nail advanced (tfna) the tfna screw bound up in the tfna nail during insertion and couldn't be advanced all the way.The tfna screw was removed using the extractor in the tfna set.The nail was removed and a new nail and screw were implanted.The case went smoothly after the removal of the nail.A thread from the screw was seen and removed.The nail came out easily as it was still attached to the insertion handle.There was a delay of about five (5) minutes to remove and reinsert the nail.The procedure was successfully completed with no patient consequences.Concomitant device reported: unk - extraction instruments: tfna/pfna (part# unknown; lot# unknown; quantity: unknown) this report is for one (1) tfna fenestrated screw 85mm - sterile.This is report 2 of 2 for (b)(4).

Brand Name
TFNA FENESTRATED SCREW 85MM - STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11214560
Report Number2939274-2021-00413
Device Sequence Number14181722
Product Code KTT
UDI-Device Identifier10886982098719
UDI-Public10886982098719
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.185S
Device Catalogue Number04.038.185S
Device Lot Number77P1175
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2020
Initial Report FDA Received Date01/22/2021
Patient Sequence Number1